# SDR DLM88952024

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, NBR 1 ENG UPPER PYLON       ATTACH ANGLE CRACKED 1.5 INCHES APPROX 10 INCHES FROM AFT END REPAIRED PER SRM 54-04A FIG 4.
